MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 8X30MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 8X30MM STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207561
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the interference screw broke in the femoral tunnel and was removed.No patient injury reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Additional Manufacturer Narrative
One 8x30mm biorci screw was returned for evaluation.Visual assessment of the screw confirmed the reported complaint of breakage.All pieces of the screw were not returned for examination.Two small pieces of the screw were returned and due to their condition dimensional assessment is prohibitive.It is difficult to perform an accurate evaluation of a failure without having the entire product or the pertinent clinical details to consider.As such the complaint is being closed without conclusion.

Brand Name
SCR BIORCI 8X30MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7458603
Report Number1219602-2018-00486
Device Sequence Number18858505
Product Code HWC
UDI-Device Identifier03596010426239
UDI-Public(01)03596010426239(17)220209(10)50646254
Combination Product (Y/N)N
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Model Number7207561
Device Catalogue Number7207561
Device Lot Number50646254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 04/15/2018
Supplement Date Received by Manufacturer05/29/2018
11/16/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date05/30/2018
11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1